1 doctor weighed in:
I am on Depo-Provera shot. Now with extra facial hair growth and low sex drive. Is this related to depo?
1 doctor weighed in

Dr. Traci Buxton
Family Medicine
In brief: Yes
Facial hair and decreased sex drive can both be side effects of the Depo Provera (medroxyprogesterone) shot but the shot is extremely effective at preventing pregnancy.
There are ways of dealing with the side effects but if they are intolerable, see your doctor to discuss alternative forms of birth control.

In brief: Yes
Facial hair and decreased sex drive can both be side effects of the Depo Provera (medroxyprogesterone) shot but the shot is extremely effective at preventing pregnancy.
There are ways of dealing with the side effects but if they are intolerable, see your doctor to discuss alternative forms of birth control.
Dr. Traci Buxton
Dr. Traci Buxton
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors